RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sovrem. Probl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sovrem. Probl. Mat., 2016, Issue 22, Pages 3–185 (Mi spm55)  

This article is cited in 1 scientific paper (total in 1 paper)

Hardy–Steklov Integral Operators

D. V. Prokhorov, V. D. Stepanov, E. P. Ushakova

Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 14-11-00443


DOI: https://doi.org/10.4213/spm55

Full text: PDF file (1525 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2018, 300, suppl. 2, 1–112

Bibliographic databases:


Citation: D. V. Prokhorov, V. D. Stepanov, E. P. Ushakova, “Hardy–Steklov Integral Operators”, Sovrem. Probl. Mat., 22, Steklov Math. Institute of RAS, Moscow, 2016, 3–185; Proc. Steklov Inst. Math., 300, suppl. 2 (2018), 1–112

Citation in format AMSBIB
\Bibitem{ProSteUsh16}
\by D.~V.~Prokhorov, V.~D.~Stepanov, E.~P.~Ushakova
\paper Hardy--Steklov Integral Operators
\serial Sovrem. Probl. Mat.
\yr 2016
\vol 22
\pages 3--185
\publ Steklov Math. Institute of RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/spm55}
\crossref{https://doi.org/10.4213/spm55}
\zmath{https://zbmath.org/?q=an:06908415}
\elib{http://elibrary.ru/item.asp?id=27350073}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2018
\vol 300
\issue , suppl. 2
\pages 1--112
\crossref{https://doi.org/10.1134/S008154381803001X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000433128500001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85047387023}


Linking options:
  • http://mi.mathnet.ru/eng/spm55
  • https://doi.org/10.4213/spm55
  • http://mi.mathnet.ru/eng/spm/v22/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Stepanov, E. P. Ushakova, “Hardy–Steklov Operators and the Duality Principle in Weighted First-Order Sobolev Spaces on the Real Axis”, Math. Notes, 105:1 (2019), 91–103  mathnet  crossref  crossref  isi  elib
  • Современные проблемы математики
    Number of views:
    This page:347
    Full text:161
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019